# SDR MASA200500488

- Difficulty date: June 24, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 8,559 hours, 8,100 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 701700082430
- Condition: Locked
- Location: Ailerons
- Part time: 2,304 hours, 2,217 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 40 KTS.  AILERON CONTROLS LOCKED, PILOT'S COULD NOT MOVE BOTH CONTROL COLUMNS.  MAINTENANCE REPLACED IC600 AND AILERON CABLE FAINLADS.
